Scalar and vector Mathieu transform pairs

T. M. Habashy, J. A. Kong, W. C. Chew

Research output: Contribution to journalArticlepeer-review

Abstract

A scalar and a vector Mathieu transform pair are developed and their properties are discussed. The orthogonality relationships of the transform kernels are derived in both the spatial and the spectral domains. Finally, Parseval's theorems for the two transforms are derived.

Original languageEnglish (US)
Pages (from-to)3395-3400
Number of pages6
JournalJournal of Applied Physics
Volume60
Issue number10
DOIs
StatePublished - Dec 1 1986

ASJC Scopus subject areas

  • Physics and Astronomy(all)

Fingerprint

Dive into the research topics of 'Scalar and vector Mathieu transform pairs'. Together they form a unique fingerprint.

Cite this